MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE DEVICE
Model Number S403
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported pop up message stating 'measured data test not complete.' observations.
 
Event or Problem Description
It was reported that this patient underwent an explant procedure for this dual chamber pacemaker.It is unknown if the explanted device was replaced.The device was returned to boston scientific for analysis.This report is being filled as device evaluation was completed.No additional adverse patient effects were reported.

Brand Name
ALTRUA 40
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11042385
Report Number2124215-2020-22240
Device Sequence Number1023780
Product Code LWP
UDI-Device Identifier00802526484445
UDI-Public00802526484445
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/07/2011
Device Model NumberS403
Device Catalogue NumberS403
Device Lot Number578316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR